# SDR ASOA2015112714162

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Contaminated
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FAILED FUNCTIONAL CHECK OF INNER HANDLE TO COMPLETE UNLATCH CYCLE.  CLEANED AND LUBED SERVICE DOOR, REF AMM TASK 12-20-52-640-801 A01.  FUNCTIONAL TEST OF SERVICE DOOR COMPLIED WITH, REF AMM TASK 52-41-00-720-801 A01.  FUNCTIONAL TEST GOOD.
